ITEM METADATA RECORD
Title: On the computation of fourier-transforms of singular functions
Authors: Piessens, Robert ×
Branders, Mieke #
Issue Date: Nov-1992
Publisher: Elsevier science bv
Series Title: Journal of computational and applied mathematics vol:43 pages:159-169
Abstract: In this paper we consider a method for the computation of finite Fourier transforms of functions having endpoint singularities of algebraic or logarithmic type. This method may be considered as a modification of Clenshaw-Curtis quadrature. The nonoscillatory and nonsingular part of the integrand is replaced by a truncated Chebyshev series approximation and the integral is then evaluated using recurrence relations. The numerical stability of these recurrence relations is investigated.
URI: 
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
Tutorial services, Faculty of Engineering
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science